# SDR USAA2013102100016

- Difficulty date: October 20, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT BAR SPRINGS ARE DAMAGED.  R & R L2 DOOR SLIDE GIRT BAR LEAF SPRINGS.
